BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2003 Volume 15 >

Please use this identifier to cite or link to this item:

Title: On Principle Eigenvalue for Linear Second Order Elliptic Equations in Divergence Form
Authors: Fabricant, A.
Kutev, N.
Rangelov, T.
Keywords: Elliptic Equations
Maximum and Comparison Principle
Eigenvalue Problem
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 15, No 1, (2003), 161p-170p
Abstract: The principle eigenvalue and the maximum principle for second-order elliptic equations is studied. New necessary and sufficient conditions for symmetric and nonsymmetric operators are obtained. Applications for the estimation of the first eigenvalue are given.
Description: 2002 Mathematics Subject Classification: 35J15, 35J25, 35B05, 35B50
ISSN: 0204-9805
Appears in Collections:2003 Volume 15

Files in This Item:

File Description SizeFormat
Pliska-15-2003-161-170.pdf281.41 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License